# SDR CALA2010022600050

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-4-0012 BELT FRAME STA 787 BETWEEN STRINGER S8R - S9R HAS CRACK AT FASTENER AREA.  REPAIRED FRAME PER EA 5310-04498 OP 02.
